VOL. 34 · NO. 1 | February 2005
 
VIEW ALL ABSTRACTS +
Articles
Piotr MORMUL
Hokkaido Math. J. 34 (1), 1-35, (February 2005) DOI: 10.14492/hokmj/1285766199
KEYWORDS: Goursat flag, singularity, local classification, module, geometric class, basic geometry, 58A30, 58A17
Akira HIGUCHI
Hokkaido Math. J. 34 (1), 103-134, (February 2005) DOI: 10.14492/hokmj/1285766200
KEYWORDS: hypergraph rewriting, hypercategory, functional programming, 68Q10
Rikio YONEDA
Hokkaido Math. J. 34 (1), 135-147, (February 2005) DOI: 10.14492/hokmj/1285766201
KEYWORDS: multiplication operator, Integration operator, Bloch space, boundedness,compactness, 30D55
Robert DALMASSO
Hokkaido Math. J. 34 (1), 149-157, (February 2005) DOI: 10.14492/hokmj/1285766202
KEYWORDS: singular elliptic equation, Weak solution, 35J60
Tadahiro MIYAO
Hokkaido Math. J. 34 (1), 159-184, (February 2005) DOI: 10.14492/hokmj/1285766203
KEYWORDS: momentum operators with a winding gauge potential, strong commutativity,representation of the CCR, 81T13, 81Q10, 81S05, 47B25
Tadahiro MIYAO
Hokkaido Math. J. 34 (1), 185-218, (February 2005) DOI: 10.14492/hokmj/1285766204
KEYWORDS: Dirac-Weyl operators with a winding gauge potential, strong anticommutativity,decomposable operator, 35J10, 81Q10, 47N50, 81Q60, 47B25
Taishi SHIMODA
Hokkaido Math. J. 34 (1), 219-235, (February 2005) DOI: 10.14492/hokmj/1285766205
KEYWORDS: global hypoellipticity, Omori-Kobayashi conjecture, 35H10, 58J99
Takashi OKUYAMA
Hokkaido Math. J. 34 (1), 237-245, (February 2005) DOI: 10.14492/hokmj/1285766206
KEYWORDS: almost-dense subgroup, p-purifiable subgroup, purifiable subgroup, poverhang set, torsion-complete, 20K21, 20K27
Masatomo TAKAHASHI
Hokkaido Math. J. 34 (1), 247-263, (February 2005) DOI: 10.14492/hokmj/1285766207
KEYWORDS: holonomic system, holonomic system of general Clairaut type, Legendrian singularity theory, 58K50, 35F20, 37G05, 34A26
Yoshihisa NAKAMURA, Akihiro SHIMOMURA
Hokkaido Math. J. 34 (1), 37-63, (February 2005) DOI: 10.14492/hokmj/1285766208
KEYWORDS: nonlinear Schr\"odinger equations with time-dependent potentials and magnetic fields, well-posedeness of the Cauchy problem with the subcritical/critical power, local smoothing effects, 35B65, 35A07, 35Q55, 81Q05
Shifu TAOKA
Hokkaido Math. J. 34 (1), 65-96, (February 2005) DOI: 10.14492/hokmj/1285766209
KEYWORDS: semilinear Schr\"odinger equation, Besov type norm, Initial value problem, 35G25, 35Q55, 46E35
Yuming CHU, Zhenjiang ZHAO
Hokkaido Math. J. 34 (1), 97-101, (February 2005) DOI: 10.14492/hokmj/1285766210
KEYWORDS: bounded circular distortion curve, quasidisk, Quasiconformal, mapping, 30C62
Back to Top